# SDR AALA20130611014

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 67,348 hours, 23,221 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shuttle Valve
- Part number: 280511MOD
- Condition: Leaking
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED RT HYD FLUID LOSS.  FLIGHT DIVERTED, LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  FOUND ANTI-SKID SHUTOFF VALVE LEAKING.  REPLACED BOTH LT AND RT ANTI-SKID SHUTTLE VALVE.  SYS GROUND CHECK NORMAL OPERATION. (CLOSED)
